# SDR HAIGJQR0161

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 6420 · Tail Rotor Head
- Part: Stop
- Part number: 212011713103
- Condition: Corroded
- Location: T/R Head
- Part time: 538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MATING SURFACES REPLACED WITH NEW PART FROM BHT
